# SDR CWQA03232017

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N596MC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20027
- Aircraft time: 6,961 hours, 3,501 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917303
- Part serial: 2K7GF
- Condition: Failed
- Location: Cockpit
- Part time: 2,305 hours, 1,468 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, CREW NOTICED LEFT MFD SCREEN FLASHED AND THEN FAILED, FOLLOWED BY A BURNING ODOR AND WHAT APPEARED TO BE SMOKE COMING FROM BEHIND THE SCREEN. CREW PULLED THE LEFT MFD CIRCUIT BREAKER AND THE ODOR AND SMOKE DISSIPATED.  CHECK LIST FOLLOWED AND LANDING PERFORMED WITHOUT INCIDENT. MAINTENANCE REPLACED FAILED NR 1 MFD ADAPTIVE FLIGHT DISPLAY.
